Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Could my abdominal pain be due to ulcers ? Can I take perloc 40 mg tablets to treat my condition ?

hi..i complain from abdominal pain and i took alot of drugs for neurities and arthirities is these drugs cause pain??? female 56 years old complain from abdominal pain i goto doctor and tell me that s due to medicatin you take it which cause poor digestion and give me perloc 40 mg tablets and these drug for ulcer and because i trust in all doctors of these site and i didn t take these drug is these good for me or i worry that i have already ulcer and doctor didn t tell me..please help me?????
Asked On : Fri, 27 May 2011
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

First relax mam, your abdominal pain may be simple gastritis, may be caused by the medications u have taken, to diagnose ulcer u have to get endoscopy done, for now u can take the tablet doctor has prescribed it wil help u. If pain persists consult gastroenterologist.
Answered: Fri, 27 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor